# SDR IPXA2025070316837

- Difficulty date: June 19, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N8515U1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR / AFT CARGO COMPARTMENT FRAME STA 1440 LOWER FLANGE HAS CORROSION BETWEEN STGR 27RH AND STGR 28RH. 031-015. ATA-53-00.REMOVED CORRODED ANGLE AT AFT CARGO COMPARTMENT FRAME STA 1440 BETWEEN STGR 27RH AND STGR 28R REF B 757 SRM 51-40-02-OG-O.CLEANED AREA ON LWR CORNER ITERCOASTAL NO CRROSION FOUND ONLY DRIED SEALANT REF. B757 -200 AMM 51-31-01-392-081.LOCATED AND DRILLED 1EA CLIP P/N: 146N8515U1, BATCH:0004406597,AT AFT CARGO COMP, STA-1440 BETWEEN STR-27RH AND 28RH,IAW B757-200 SRM 51-40-05-0G-0.INSTALLED  NEW ANGLE (CLIP) P/N: 146N8515U1, BATCH:0004406597 AND 1EA SUPPORT FITTING ASSY AT CARGO COMP STA 1440 BETWEEN STR 27 RH AND 28RH. IAW B757-200 PF SRM 51-40-02-0G-0
